CSpace

Browse/Search Results:  1-10 of 23 Help

Selected(0)Clear Items/Page:    Sort:
On the Complexity of Computing the Topology of Real Algebraic Space Curves 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2021, 页码: 18
Authors:  Jin Kai;  Cheng Jinsan
Favorite  |  View/Download:48/0  |  Submit date:2021/04/26
Algebraic space curve  bit complexity  topology  
Computing real radicals and S-radicals of polynomial systems 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2021, 卷号: 102, 页码: 259-278
Authors:  El Din, Mohab Safey;  Yang, Zhi-Hong;  Zhi, Lihong
Favorite  |  View/Download:130/0  |  Submit date:2020/09/23
Polynomial system  Real radical  S-radical ideal  Semi-algebraic set  Real algebraic geometry  
Involutory differentially 4-uniform permutations from known constructions 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2019, 卷号: 87, 期号: 1, 页码: 31-56
Authors:  Fu, Shihui;  Feng, Xiutao
Favorite  |  View/Download:75/0  |  Submit date:2019/03/05
Involution  Differentially 4-uniform permutation  Nonlinearity  Permutation  Algebraic degree  06E30  14G50  94A60  
Three new infinite families of bent functions 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2018, 卷号: 61, 期号: 3, 页码: 14
Authors:  Wang, Libo;  Wu, Baofeng;  Liu, Zhuojun;  Lin, Dongdai
Favorite  |  View/Download:81/0  |  Submit date:2018/07/30
bent function  Hadamard matrix  Kasami function  Gold-like function  Niho exponent  
SPECIAL BIRATIONAL TRANSFORMATIONS OF TYPE (2,1) 期刊论文
JOURNAL OF ALGEBRAIC GEOMETRY, 2018, 卷号: 27, 期号: 1, 页码: 55-89
Authors:  Fu, Baohua;  Hwang, Jun-Muk
Favorite  |  View/Download:75/0  |  Submit date:2018/07/30
Computing mu-bases from algebraic ruled surfaces 期刊论文
COMPUTER AIDED GEOMETRIC DESIGN, 2016, 卷号: 46, 页码: 125-130
Authors:  Shen, Li-Yong
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
Rational ruled surface  Planar directrix  mu-Basis  Parametrization  
The Gelfand-Kirillov dimension of a unitary highest weight module 期刊论文
SCIENCE CHINA-MATHEMATICS, 2015, 卷号: 58, 期号: 12, 页码: 2489-2498
Authors:  Bai ZhanQiang;  Hunziker, Markus
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
unitary highest weight module  associated variety  Gelfand-Kirillov dimension  nilpotent orbit  
acombinatorialconditionandbooleanfunctionswithoptimalalgebraicimmunity 期刊论文
journalofsystemsscienceandcomplexity, 2015, 卷号: 28, 期号: 3, 页码: 725
Authors:  Jin Qingfang;  Liu Zhuojun;  Zhang Xiaoming;  Wu Baofeng
Favorite  |  View/Download:54/0  |  Submit date:2020/01/10
thegelfandkirillovdimensionofaunitaryhighestweightmodule 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 12, 页码: 2489
Authors:  Bai Zhanqiang;  Hunziker Markus
Favorite  |  View/Download:37/0  |  Submit date:2020/01/10
A conjecture about binary strings and its applications on constructing Boolean functions with optimal algebraic immunity 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2011, 卷号: 60, 期号: 1, 页码: 1-14
Authors:  Tu, Ziran;  Deng, Yingpu
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
Boolean function  Algebraic immunity  Bent function  Balancedness  Nonlinearity  Algebraic degree